| Model Number |
ACU0T0 |
| Medical Device Problem Codes |
Failure to Unfold or Unwrap (1669); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that, during intraocular lens (iol) implant procedure, the lens did not unfold and would not advance.Patient contact was noted, and procedure was completed same day.Additional information was requested.